# SDR UALA2013042302823

- Difficulty date: April 23, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 88,065 hours, 14,073 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 32687929
- Part serial: 675
- Condition: Vibration
- Location: Nr 1 Hyd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DUE TO REPEAT AIRFRAME VIBRATION,  FOUND VIBRATION COMING FROM ADP HYD PUMP AND ADP PRSOV. ADP HYD PUMP REMOVED PER AMM. ADP HYD PUMP INSTALLED PER AMM. OPS CHECKED NORMAL & NO VIBRATION. ADP PRSOV CHANGED PER AMM 29-11-30. VALVE OPS CHECKED NORMAL.
